Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

3 year old. Excess blinking of eyes, slight twitch in fingers, toes. What could be done?

Hi Dr. My 3 year old son has recently started excessively blinking his eyes and making a little hmm sound. Yesterday I noticed he did not do it all day, but last night before he went to sleep he started doing it. I also noticed that throughout the night his fingers and toes slightly twitch. Im trying not to panic over this before I contact his dr. TTomorow, but Im getting really worried! Please help. Thank you, Aundraya
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
I don't think u need to panic.
if he watching television before goin to sleep or is excited or agitated before he goes to sleep he may have these problems.
Hypocalcemia can give rise to these symptoms as well.
Try to calm him down before he goes to sleep.Go for the checkup.
Hope he gets over this soon
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor